# SDR HALA2020012300008

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N373
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 25,766 hours, 4,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 72-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 72 AND 75 AT -Y450 IS CORRODED,    REPLACED THE SEAT TRACK IAW 51-72-11 PARA 2.A.
